Health Mart Children’s Ibuprofen Oral Suspension Liquid, Berry Flavor – Ibuprofen
Health Mart Children Ibuprofen Oral Suspension temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache; reduces fever.
- Gluten, alcohol, and dye-free.
- It lasts up to 8 hours.
- For ages 2 to 11 years.
- This product does not contain directions or complete warnings for adult use; do not give more than directed; shake well before using; mL= milliliter; find the right dose on chart.
- If possible, use weight to dose; otherwise, use age; use only enclosed dosing cup.
- Do not use any other dosing device; if needed, repeat dose every 6-8 hours; do not use more than 4 times a day; replace original bottle cap to maintain child resistance; wash dosage cup after each use.
- 24-35 lbs (2-3 years): 5 mL.
- 36-47 lbs (4-5 years): 7.5 mL.
- 48-59 lbs (6-8 years): 10 mL.
- 60-71 lbs (9-10 years): 12.5 mL.
- 72-95 lbs (11 years): 15 mL.
- Or as directed by a doctor.
- Under 24 lbs (under 2 years): ask a doctor.
- Store Children Ibuprofen Oral Suspension at 20-25 degrees C (68-77 degrees F).
- Do not freeze.
Each 5 mL Contains: Ibuprofen 100 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug)
Acesulfame Potassium; Anhydrous Citric Acid; Flavors; Glycerin; Polysorbate 80; Pregelatinized Starch; Purified Water; Sodium Benzoate; Sucrose; Xanthan Gum; Each 5 mL Contains: Sodium 2 mg
Allergy Alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin.
Symptoms may include: Hives; facial swelling; asthma (wheezing); shock; skin reddening; rash; blisters. If an allergic reaction occurs, stop use and seek medical help right away.
Stomach bleeding warning: Children Ibuprofen Oral Suspension contains an NSAID, which may cause severe stomach bleeding.
The chance is higher if your child: Has had stomach ulcers or bleeding problems; takes a blood-thinning (anticoagulant) or steroid drug; takes other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); takes more or for a longer time than directed. Heart attack and stroke warning: NSAIDs, except aspirin, increase the risk of heart attack, heart failure and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed.
Sore throat warning: Severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious. Consult the doctor promptly. Do not use more than 2 days or administer to children under 3 years of age unless directed by a doctor. Do not use: if the child has ever had an allergic reaction to ibuprofen or any other pain reliever/fever reducer; right before or after heart surgery.
Ask The Doctor:
Before use if: Stomach bleeding warning applies to your child; child has a history of stomach problems, such as heartburn; child has problems or serious side effects from taking pain relievers or fever reducers; child has not been drinking fluids; child has lost a lot of fluid due to vomiting or diarrhea; child has high blood pressure, heart disease, liver cirrhosis, kidney disease, or had a stroke; child has asthma; child is taking a diuretic.
Ask a doctor or pharmacist before use if the child is: Under a doctor’s care for any serious condition; taking any other drug.
When using this product: Give with food or milk if stomach upsets occur.
Stop use and ask a doctor if: Child experiences any of the following signs of stomach bleeding: feels faint; vomits blood; has bloody or black stools; has stomach pain that does not get better; child has symptoms of heart problems or stroke: chest pain; trouble breathing; weakness in one part or side of body; slurred speech; leg swelling; the child does not get any relief within first day (24 hours) of treatment; fever or pain gets worse or lasts more than 3 days; redness or swelling is present in the painful area; any new symptoms appear. Keep Children Ibuprofen Oral Suspension out of reach of children.
Overdose Warning: In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222).
RN: 000406S00495H02, MCK: 2001444, UPC: 05256913750